Iwasawa theory for the anticyclotomic extension

Rodney I. Yager*

*Corresponding author for this work

Research output: Contribution to journalArticle

Abstract

We compute the structure of local units modulo elliptic units for the anticyclotomic Zp-extension of an imaginary quadratic field with class number one.

Original languageEnglish
Pages (from-to)489-495
Number of pages7
JournalPacific Journal of Mathematics
Volume119
Issue number2
Publication statusPublished - 1985
Externally publishedYes

    Fingerprint

Cite this